# SDR AALA20161011012

- Difficulty date: October 11, 2016
- Submitted: October 12, 2016
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 52,425 hours, 21,106 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A11011
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL PRESSURE WEB AT BS 663.75 IS CRACKED BETWEEN RBL 31.83 AND 43.8.  REPAIRED THE WEB IAW EA 264443.
